# SDR RAIA00406002

- Difficulty date: June 1, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 1,007 hours, 901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - BAGGAGE DOOR WARNING CAME ON AT 35,600 FT.  MAINTENANCE PLACED DOOR WARNING SYSTEM ON DEFERRAL PER MEL.
